# SDR 01FDEA00596

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 65249203
- Part serial: 670707
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY O/H LIGHT ISOLATED LEAK BETWEEN BLD VLV AND PACK VLV.  REMOVED AND REPLACED FIRE DETECTOR PER MM 26-14-000-5.  OPS CHECK GOOD ON GROUND.
